# SDR ASOA20140906271

- Difficulty date: September 6, 2014
- Submitted: September 6, 2014
- Operation: Air carrier
- Aircraft: N14953
- Make and model: Emb EMB-145LR
- Aircraft serial: 145071
- Aircraft time: 39,427 hours, 29,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 59-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  RT OMEGA BEAM BETWEEN FRAMES 59-61 CORRODED.  MAINTENANCE FABRICATED AND INSTALLED REPAIR PARTS ON RT OMEGA BEAM IAW EC5310-01473, REV D.   THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
